Mathematische Annalen

, Volume 295, Issue 1, pp 239–244 | Cite as

On irregular links at infinity of algebraic plane curves

  • Walter D. Neumann
  • Le Van Thanh

Mathematics Subject Classification (1991)

14H50 14E35 32B15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [EN] Eisenbud, D., Neumann, W.D.: Three-dimensional link theory and invariants of plane curve singularities. (Ann. Math. Stud.,110) Princeton University Press 1985Google Scholar
  2. [H] Ha, H.V.: On the irregular at infinity algebraic plane curve. Institute of Math., National Center for Scientific Research of Vietnam, (Preprint 91/4)Google Scholar
  3. [L] Than, L.V.: Affine polar quotients of algebraic plane curves (in preparation)Google Scholar
  4. [LMW] Le, D.T., Michel, F., Weber, C.: Courbes polaires et topologie des courbes planes. Ann. Sc. Ec. Norm. Super. IV. Ser.24, 141–169 (1991)Google Scholar
  5. [N1] Neumann, W.D.: Complex plane curves via their links at infinity. Invent. Math98, 445–489 (1989)Google Scholar
  6. [N2] Neumann, W. D.: Linear systems of plane curve singularities and irregular links at infinity (in preparation)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Walter D. Neumann
    • 1
  • Le Van Thanh
    • 2
  1. 1.Department of MathematicsOhio State UniversityColumbusUSA
  2. 2.Institute of MathematicsHanoiVietnam

Personalised recommendations